Jointly radial and translation homothetic preferences: generalized constant risk aversion

Robert Chambers, R. Fare, J. Quiggin

    Research output: Contribution to journalArticle

    6 Citations (Scopus)

    Abstract

    The paper identifies the structural restrictions on preferences required for them to exhibit both translation homotheticity in particular direction and radial homotheticity. The results are illustrated by an application to an asset allocation problem in the absence of riskless asset.
    Original languageEnglish
    Pages (from-to)689-699
    JournalEconomic Theory
    Volume23
    Issue number3
    DOIs
    Publication statusPublished - 2004

    Fingerprint Dive into the research topics of 'Jointly radial and translation homothetic preferences: generalized constant risk aversion'. Together they form a unique fingerprint.

    Cite this